Access count of this item: 80

Files in This Item:
File Description SizeFormat 
0990-21.pdf578.54 kBAdobe PDFView/Open
Title: Shape Classification of Parametric Cubic Segments
Authors: Sakai, Manabu
Author's alias: 酒井, 宦
Issue Date: Apr-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 990
Start page: 188
End page: 195
URI: http://hdl.handle.net/2433/61087
MR Number: 1608750
Appears in Collections:0990 科学技術における数値計算の理論と応用II

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.